Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Buet:1998:10.1016/S0898-1221(97)00258-7,
author = {Buet, C and Cordier, S and Degond, P},
doi = {10.1016/S0898-1221(97)00258-7},
journal = {COMPUTERS & MATHEMATICS WITH APPLICATIONS},
pages = {55--74},
title = {Regularized Boltzmann operators},
url = {http://dx.doi.org/10.1016/S0898-1221(97)00258-7},
volume = {35},
year = {1998}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Buet,C
AU - Cordier,S
AU - Degond,P
DO - 10.1016/S0898-1221(97)00258-7
EP - 74
PY - 1998///
SN - 0898-1221
SP - 55
TI - Regularized Boltzmann operators
T2 - COMPUTERS & MATHEMATICS WITH APPLICATIONS
UR - http://dx.doi.org/10.1016/S0898-1221(97)00258-7
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000071366500006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 35
ER -